# SDR ASAA2023042042962

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,481 hours, 13,041 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Intermittent
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT INBOARD FUEL PUMP FORWARD LOW PRESSURE LIGHT ILLUMINATED INTERMITTENTLY. GROUNDED - YES. VERIFIED RT FORWARD PUMP IS RUNNING WITH LOW PRESSURE LT OUT. DUE TO HISTORY REMOVED AND REPLACED TANK 2 FWD PRESSURE SWITCH REF B737-800 AMM 28-42-11. OPS CHECK GOOD.
